# SDR YENA2007046

- Difficulty date: June 4, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 19,075 hours, 6,739 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Odor
- Location: Live Tv
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, C

## Discrepancy

FLT 544, PBI TO EWR, APPROX 1500PM BURNING ODOR IN CABIN NEAR ROW 13 DEF, WHEN LIVE TV SHUT OFF, ODOR IMMEDIATELY WENT AWAY.  PERFORMED TSM 23-39-00-810-801, NO FAULTS NOTED.  REMOVED AND REPLACED SEB AT SEAT 13DEF AS PRECAUTIONARY.
